# SDR DALA2019070804117

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 47,789 hours, 31,292 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 BRAKE ASSEMBLY CAME APART DURING TAXI. REMOVED AND REPLACED #1 BRAKE AND TIRE ASSEMBLY IAW AMM 32- 43-01 AND 32-41-01. ALL OPS AND LEAK CHECKS GOOD. TIRE PRESSURE CHECKS GOOD. A/C OK FOR SERVICE. (LP# 5488842)
